| Model Number |
453937 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations, no material or manufacturing related root cause could be determined.Considering the physicians event description, the most probable root cause for the complaint event is related to the patients anatomy (i.E., severely calcified target lesion).It should be noted that the ifu clearly states not to re-insert it as the stent and/or the delivery system if the stent system was removed prior to expansion as it may have been damaged during the initial attempt to cross the lesion or during the withdrawal.
Event or Problem Description
The orsiro mission drug-eluting stent system was selected for treatment of a severely calcified lesion in a moderately tortuous segment of the medial lcx.A pre-dilation of the lesion was performed.The affected device was introduced into the patient's body but could not cross the lesion.The target lesion was further pre-dilated and the complaint device was re-inserted but still was not able to cross the lesion.The procedure was stopped and will be re-scheduled for a rotablator preparation of the lesion and following stenting with an orsiro mission.